# SDR IPXA2019012438257

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 58,032 hours, 19,588 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP AFTER LDG, STARTED APU NO BLEED PRESSURE. DEFERRED PER MEL 49-11-1-1, DMP 49-11-1-1 C/W. **ETOPS FILED OPEN**
